# SDR UPS96221339

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Part number: 651782114
- Condition: Failed
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, INFLIGHT HAD HYD A-SYS OVERHEAT.  FOLLOWED CHECKLIST, TURNED PUMPS OFF AFTER OVERHEAT EXT, TURNED PUMPS BACK ON AND GOT 200 LBS PRESS PER PUMP.  A TOTAL OF 500 PSI WAS ATTAINED WITH BOTH PUMPS, QTY WAS GOOD.  PROCEEDED WITH LOSS OF HYD SYS-A CHECKLIST.  WHILE MANUAL EXTENDING FLAPS THE OUTBOARDS WOULD NOT EXTEND, GOT ALL LEADING EDGE DEVICES.  REMOVED AND REPLACED HYDRAULIC SYS-A MODULAR IAW MM 29-11-00, LEAKED CHECKED GOOD.  (P/N 65-17821-14) (S/N 2381A) ON, (P/N MR29108-60) OFF.
